# SDR SWAA2025012787544

- Difficulty date: January 19, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT BATTERY PACK INOP AT STA 527C L/H<[01] REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06;[02] 1. CHRISTOPHER KENNEDY (TECHNICIAN); 20-JAN-2025 15:17 UTC REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06 INSPECTED AS REQUIRED;[03] ACCOMPLISHED OPS CHECK PER AMM 33-51-00. NO FAULTS NOTED.;[04] CORRECTIVE ACTION #3 C/W.
